A 23-year-old male asked:
Disclaimer

i'm taking lexapro wellbutrin (bupropion) and alprazolam. is it safe to take a vyvanse with these medications in my system?

1 doctor answer
Dr. Patricia Foster
43 years experience Psychiatry
Caution: You already have significant drug interactions with the 3 meds listed. Adding Vyvanse plus Wellbutrin (bupropion) increases risk for seizures. Vyvanse plus Lexapro increases side effects of Vyvanse and risk for serotonin syndrome. Review these meds with prescribing doctor. You need close medical supervision to take these medications. I hope this helps.
Answered on Apr 26, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old male asked:
Dr. Alan Wartenberg
A Verified Doctor answered
A US doctor answered Learn more
It may not be: Wellbutrin (bupropion) has a well-known potential side effect of producing seizures (usually in higher doses like 450mg/day and in seizure-prone indiv ... Read More
A 26-year-old male asked:
Dr. Rajendra Badgaiyan
17 years experience Psychiatry
No Xanax (alprazolam): I would get rid of Xanax (alprazolam)...
1
1 thank
A 31-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Combo: U are on 3 antidepressants and 2 anxiety meds. Best to review with your prescribing doctor.
1
1 thank
A 26-year-old female asked:
Dr. Tanya Russo
24 years experience Pediatrics
Meds not working: There are many benefits of Omega Fish Oils, and some people do feel that they help to stabilize the mood and improve inattention. However, in a perso ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month